An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Can anyone advise on when the muscle aches stop?

Discussion in 'Withdrawal Symptoms' started by Geminx, Feb 25, 2019.

  1. Geminx

    Geminx Member

    Hey all,
    I am currently detoxing from codeine. I was taking roughly 450mg a day (usually in one dose) and have been for the last 2ish years. I am 2 days in and feeling suspiciously okay however I am suffering massively with backache (lower back). Has anyone/is anyone suffering the same and for those who are further along in their withdrawal journey could you advise on how long it will take for this to ease off? Also does anyone have an tips on how I can ease this?
    Many thanks
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Geminx... Welcome to the community and thanks for sharing with us. I'm happy to hear that you're detoxing from codeine. Codeine is an opiate and the withdrawals can be tough, so I'm glad you're feeling "suspiciously okay" to this point.

    Unfortunately, I don't have the answers to the questions you're asking. Perhaps someone else will weigh in, though. In the meantime, this article might help you:

    https://americanaddictioncenters.org/withdrawal-timelines-treatments/opiate

    We're here to help, support, and listen. Feel free to lean on us anytime you feel the need. I'm sending you healing vibes and hope your withdrawal continues to go well.
  3. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @Geminx hello there! great that you're getting off codeine! i'm also glad you're not struggling too much with withdrawals. not sure about the back ache.... have you by chance had back issues in the past? just curious. i know body aches are common, but not sure if this could be the result of detox or something else... i do hope that this pain dissipates soon!
    deanokat likes this.
  4. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    feel free to come share here anytime. we're here for you.
    deanokat likes this.
  5. DoxyMom

    DoxyMom Senior Contributor

    @Geminx I'm trying to get off Heroin and pain pills. Try taking some Advil and soaking in a hot bath or use a heating pad. If all you are experiencing is a backache you are doing pretty well. By two days in I'm usually pretty sick. You can do this
    deanokat and Dominica like this.
  6. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Thank you for your insight/advice, @DoxyMom. People helping other people. That's what makes this community so great!
    Dominica likes this.
  7. DoxyMom

    DoxyMom Senior Contributor

    @deanokat I love helping people. I understand back pain and have a special bond with my heating pad.
    deanokat and Dominica like this.